Alert archive / Missouri / Areal Flood Warnings in 2015
Areal Flood Warning 21, NWS Springfield, MO
NWS Springfield, MO issued this areal flood warning at May 29, 2015, 9:00 PM CDT for 8 counties in Missouri. It was in force for 12 hr. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2015, 9:00 PM CDT (02:00 UTC)
- Expired
- May 30, 2015, 9:00 AM CDT
- In force
- 12 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Christian County, MO, Dallas County, MO, Douglas County, MO, Greene County, MO, Laclede County, MO, Polk County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 50 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 9:00 PM CDT | FLOOD | 3 Ese Morgan, MO | HIGHWAY H CLOSED NORTHWEST OF STOUTLAND. |
| May 29, 9:11 PM CDT | FLASH FLOOD | 1 W Fordland, MO | HIGHWAY PP CLOSED AT PANTHER CREEK JUST WEST OF FORDLAND. |
| May 29, 9:30 PM CDT | FLASH FLOOD | 4 Sse Fordland, MO | ROUTE Z CLOSED AT THE FINLEY RIVER. |
| May 29, 10:12 PM CDT | FLOOD | 4 Ssw Half Way, MO | HIGHWAY YY CLOSED WEST OF H HIGHWAY. |
| May 29, 10:21 PM CDT | FLOOD | 5 Ne Mansfield, MO | HIGHWAY AB CLOSED AT WOLF CREEK. |
| May 29, 11:08 PM CDT | FLOOD | 4 Wnw Ava, MO | HIGHWAY Y CLOSED AT COWSKIN CREEK. |
| May 29, 11:12 PM CDT | FLOOD | 2 E Ava, MO | HIGHWAY FF CLOSED EAST OF AVA AT HUNTER CREEK. |
| May 29, 11:15 PM CDT | FLOOD | 4 Nw Brushyknob, MO | HIGHWAY U CLOSED AT BRYANT CREEK. |
| May 30, 1:23 AM CDT | FLOOD | 3 Ese Morgan, MO | J HIGHWAY CLOSED AT PARKS CREEK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.0 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 50 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 880 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -117 m²/s²
- 0-3 km storm-relative helicity
- -84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
145
WGUS43 KSGF 300200
FLWSGF
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
900 PM CDT FRI MAY 29 2015
MOC043-059-067-077-105-167-225-229-301400-
/O.NEW.KSGF.FA.W.0021.150530T0200Z-150530T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN MO-DOUGLAS MO-GREENE MO-LACLEDE MO-POLK MO-WEBSTER MO-
WRIGHT MO-DALLAS MO-
900 PM CDT FRI MAY 29 2015
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLOOD WARNING FOR...
CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
DALLAS COUNTY IN SOUTHWEST MISSOURI...
DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
NORTHEASTERN GREENE COUNTY IN SOUTHWEST MISSOURI...
POLK COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN LACLEDE COUNTY IN SOUTHWEST MISSOURI...
WEBSTER COUNTY IN SOUTHWEST MISSOURI...
WRIGHT COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 900 AM CDT SATURDAY.
* AT 856 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT HEAVY
RAINFALL WAS PRODUCING FLOODING ACROSS THE AREA. HEAVY RAINFALL
THAT OCCURRED THIS AFTERNOON AND EVENING ON TOP OF SATURATED
GROUND FROM THE RECENT RAINS OVER THE LAST SEVERAL DAYS
IS CAUSING FLOODING OF LOW WATER CROSSINGS AND FLOOD
PRONE AREAS. RUN OFF FROM THIS RAIN WILL CONTINUE THROUGH THE
OVERNIGHT HOURS. ADDITIONAL RAINFALL WILL OCCUR INTO THE OVERNIGHT
HOURS.
* RUNOFF FROM THIS RAIN IS CAUSING FLOODING. CREEKS...STREAMS AND LOW
WATER CROSSINGS WILL BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF
FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE ZZ AT THE MYERS BRANCH NEAR RADER...
ROUTE H JUST NORTH OF PLEASANT HOPE...
ROUTE E NORTH OF HIGHWAY 38 AT THE GASCONADE RIVER...
ROUTE CC WEST OF FAIR GROVE AT THE POMME DE TERRE RIVER...
ROUTE C NORTH OF BUFFALO AT LINDLEY CREEK.
THIS FLOOD WARNING IS AN UPGRADE TO THE FLOOD ADVISORY THAT IS IN
EFFECT FOR THE AREA. A FLASH FLOOD WARNING ALSO REMAINS IN EFFECT
FOR WEBSTER COUNTY UNTIL 11 PM THIS EVENING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
&&
LAT...LON 3682 9334 3710 9335 3710 9319 3729 9321
3732 9348 3775 9355 3776 9241 3749 9238
3747 9225 3706 9225 3705 9208 3679 9210
$$
WISE1 follow-up statement
249
WGUS83 KSGF 300343
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1043 PM CDT FRI MAY 29 2015
MOC043-059-067-077-105-167-225-229-301400-
/O.CON.KSGF.FA.W.0021.000000T0000Z-150530T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN MO-DOUGLAS MO-GREENE MO-LACLEDE MO-POLK MO-WEBSTER MO-
WRIGHT MO-DALLAS MO-
1043 PM CDT FRI MAY 29 2015
...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT SATURDAY FOR
CHRISTIAN...DALLAS...DOUGLAS...NORTHEASTERN GREENE...POLK...SOUTHERN
LACLEDE...WEBSTER AND WRIGHT COUNTIES...
AT 1039 PM CDT...THE DEPARTMENT OF TRANSPORTATION AND LOCAL RIVER
GAUGES INDICATED THAT HEAVY RAINFALL THAT OCCURRED SATURDAY
AFTERNOON AND EVENING WAS PRODUCING FLOODING ACROSS THE WARNED AREA.
ADDITIONAL LIGHT TO MODERATE RAINFALL WILL OCCUR OVERNIGHT AND WILL
CONTINUE THE RISK FOR FLOODING INTO SATURDAY MORNING.
RUNOFF FROM THIS RAIN IS CAUSING FLOODING. CREEKS...STREAMS AND LOW
WATER CROSSINGS WILL BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF
FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE ZZ AT THE MYERS BRANCH NEAR RADER...
ROUTE H JUST NORTH OF PLEASANT HOPE...
ROUTE E NORTH OF HIGHWAY 38 AT THE GASCONADE RIVER...
ROUTE CC WEST OF FAIR GROVE AT THE POMME DE TERRE RIVER...
ROUTE C NORTH OF BUFFALO AT LINDLEY CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO ESCAPE
FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER
BEGINS RISING.
&&
LAT...LON 3682 9334 3710 9335 3710 9319 3729 9321
3732 9348 3775 9355 3776 9241 3749 9238
3747 9225 3706 9225 3705 9208 3679 9210
$$
WISEWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this areal flood warning went out at May 29, 6:39 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, May 29, 6:39 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
639 PM CDT Fri May 29 2015
.SHORT TERM...(This Evening through Saturday)
Issued at 329 PM CDT FRI MAY 29 2015
Low topped subtropical convection, some supercells, has developed
in moderate instability along the eastern edge (and points east)
of an area of rain and thunderstorms ahead of an advancing
shortwave over eastern OK. Rotation seems to be maximized
along/just north of a w-e oriented front that extends from the
three state OK/AR/MO border into south central MO near KUNO. 0-3km
helicity is fairly good 150-200 m2/s2 while low level 0-1km is
weaker, but the boundary is likely helping to augment lower level
rotation a bit. Storm rotation has been more prominent/persistent
in mid levels and less so closer to the sfc. Will maintain a close
met-watch on storms over southern MO.
Rainfall is the next concern. Efficient rainfall has occurred in
the high PWAT environment and lift will be aided by the shortwave
moving through the region early tonight. Rainfall of an inch or two
over the next 6-10 hours will elevate the flood risk, especially
where locally heavy rain/cell training occurs.
The overall forecast trend is to move the heavier rain east of the
region more quickly and will taper off to rain/drizzle on Saturday
with cool temperatures.
.LONG TERM...(Saturday Night through Friday)
Issued at 329 PM CDT FRI MAY 29 2015
The shortwave moves east of the area with broad upper level
ridging moving into the Plains early next week, then through our
area by Wed-Thu. Trend has been to hold back western troughing a
bit with upper level ridging remaining over the central CONUS.
Looks like a dry period for much of next week.
&&
.AVIATION...(For the 00Z TAFS through 00Z Saturday Evening)
Issued at 639 PM CDT FRI MAY 29 2015
For the KSGF/KJLN/KBBG TAFS: Moist low level flow combined with
shortwave trough and surface boundary responsible for widespread
convection at the taf sites. Main thrust will be east of the KJLN
aerodrome but impacting the KSGF and KBBG taf sites through mid
evening. Ceilings and visibilities will be variable in the
convective elements with IFR likely at times. Once boundary slides
eastward pushing strongest convection with it winds will become more
northwesterly with stratus then building across the area behind the
front. IFR ceilings likely from later tonight into the first half of
Saturday before lifting into the MVFR category by late
morning.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Saturday evening FOR MOZ066-068>070-
077>082-088>098-101>106.
KS...FLASH FLOOD WATCH through Saturday evening FOR KSZ073-097-101.
&&
SHORT TERM...DSA
LONG TERM...DSA
AVIATION...RaberdingHazardous weather outlook, May 29, 2:39 PM CDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 239 PM CDT FRI MAY 29 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-301945- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 239 PM CDT FRI MAY 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED TORNADO RISK. LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... SCATTERED THUNDERSTORMS WILL GRADUALLY BECOME MORE NUMEROUS THIS AFTERNOON AS ACTIVITY MOVES NORTH FROM OKLAHOMA AND ARKANSAS. INITIALLY DISCREET CELLS NEAR A WARM FRONT HAVE SHOWN ROTATION AND A BRIEF TORNADO OR DAMAGING WINDS IS POSSIBLE PARTICULARLY OVER FAR SOUTHWEST MISSOURI. SMALL HAIL WILL ALSO BE POSSIBLE WITH STRONGER STORMS. AN APPROACHING COLD FRONT ALONG WITH AN UPPER LEVEL DISTURBANCE WILL ALSO AID IN THE DEVELOPMENT OF HEAVY RAINFALL LATE THIS AFTERNOON AND TONIGHT OVER A LARGE PORTION OF THE AREA. FLOODING WILL BE POSSIBLE WHERE PROLONGED HEAVY RAINFALL RATES OCCUR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. RAIN AND THUNDERSTORMS WILL CONTINUE EARLY SATURDAY...BEFORE ENDING FROM NORTHWEST TO SOUTHEAST. THUNDERSTORM CHANCES WILL INCREASE AGAIN ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OVER FAR SOUTHWEST MISSOURI. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) DSA
In the hours before
Special weather statement, May 29, 6:44 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
644 PM CDT FRI MAY 29 2015
MOZ091-300015-
WEBSTER MO-
644 PM CDT FRI MAY 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WEBSTER COUNTY UNTIL 715
PM CDT...
AT 642 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF DUNCAN...OR 11 MILES
SOUTHEAST OF MARSHFIELD...MOVING NORTH AT 25 MPH. WINDS AROUND 50 MPH
ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE NIANGUA.
THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR
SOUTHWEST MISSOURI.
LAT...LON 3739 9287 3739 9269 3730 9269 3721 9269
3715 9275 3715 9283
TIME...MOT...LOC 2344Z 191DEG 21KT 3722 9281
HATCHSpecial weather statement, May 29, 7:14 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
714 PM CDT FRI MAY 29 2015
MOZ092-300045-
WRIGHT MO-
714 PM CDT FRI MAY 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WRIGHT COUNTY UNTIL 745
PM CDT...
AT 712 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES NORTHWEST OF ODIN...OR 14 MILES EAST OF
MARSHFIELD...MOVING NORTHEAST AT 20 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM WILL GENERALLY REMAIN OVER RURAL AREAS OF NORTHERN WRIGHT
COUNTY.
THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.
LAT...LON 3726 9268 3726 9269 3739 9269 3748 9256
3748 9238 3747 9237 3737 9233 3724 9268
TIME...MOT...LOC 0014Z 227DEG 19KT 3733 9265
HATCHLocal storm report, May 29, 7:24 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
724 PM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM TSTM WND DMG 1 S ASH GROVE 37.30N 93.59W
05/29/2015 GREENE MO EMERGENCY MNGR
TREE DOWN BLOCKING ROAD HWY F AND FR 84.
&&
DSALocal storm report, May 29, 7:32 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
732 PM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM FLASH FLOOD 4 NNW DIGGINS 37.22N 92.88W
05/29/2015 WEBSTER MO TRAINED SPOTTER
FOOT OF WATER OVER THE ROAD...PLEASANT GROVE RD 500 FT
EAST OF HWY KK.
&&
DSALocal storm report, May 29, 7:53 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
753 PM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND GST REPUBLIC 37.12N 93.48W
05/29/2015 M57.00 MPH GREENE MO TRAINED SPOTTER
0620 PM TSTM WND DMG 1 NW BOIS D'ARC 37.27N 93.52W
05/29/2015 GREENE MO EMERGENCY MNGR
TREES DOWN AT HIGHWAY 160 AND VV
0620 PM TSTM WND DMG BOIS D'ARC 37.26N 93.51W
05/29/2015 GREENE MO EMERGENCY MNGR
POWER LINES DOWN
0620 PM TSTM WND DMG WILLARD 37.31N 93.43W
05/29/2015 GREENE MO EMERGENCY MNGR
PHONE LINES DOWN AT INTERSECTION OF HIGHWAY 79 AND 94
&&
RABERDINGLocal storm report, May 29, 8:41 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
841 PM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM FLASH FLOOD 2 N FORDLAND 37.19N 92.94W
05/29/2015 WEBSTER MO AMATEUR RADIO
COUNTY ROAD FF HAS 12 TO 14 INCHES OF WATER OVER THE ROAD
IN A 200 FOOT STRETCH NEAR PANTHER CREEK
&&
RABERDINGThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:14 PM CDT | Special Weather Statement | SGF | Wright | 31 min |
| May 29, 7:22 PM CDT | Flash Flood Warning | SGF | Webster | 4 hr |
| May 29, 8:28 PM CDT | Areal Flood Advisory | SGF | Barry, Christian, Dallas, Douglas, Greene, Laclede and 6 more | 15 hr |
| May 29, 8:49 PM CDT | River Flood Warning | SGF | Jasper | 68 hr |
| May 29, 10:29 PM CDT | Areal Flood Warning | SGF | Camden, Howell, Laclede, Maries, Miller, Phelps and 2 more | 11 hr |
| May 29, 10:50 PM CDT | Areal Flood Warning | SGF | Barry, Lawrence, McDonald, Newton | 10 hr |
| May 30, 2:20 AM CDT | River Flood Warning | SGF | McDonald | 48 hr |
| May 30, 2:20 AM CDT | River Flood Warning | SGF | Vernon | 63 hr |
| May 30, 8:59 AM CDT | Areal Flood Warning | SGF | Barry, Christian, Dade, Dallas, Douglas, Greene and 11 more | 12 hr |
| May 30, 10:31 AM CDT | Areal Flood Advisory | SGF | Howell, Oregon, Shannon | 7 hr |
| May 30, 1:20 PM CDT | Areal Flood Warning | SGF | Howell, Oregon, Shannon | 8 hr |
Nearby
Areal Flood Warnings in Missouri, 2015Every areal flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.